2 doctors weighed in:
What amount of barbiturates would cause side effects and put somebody into a coma?
2 doctors weighed in

Dr. William Holmes
Pediatrics - Psychiatry
1 doctor agrees
In brief: Varies, Dangerous
This can vary from one person to another, due to differences in how people metabolize the medicine.
However, it does not take much (usually less than a one month supply), so these medicines are very dangerous in an overdose, especially if combined with alcohol. In addition to abuse potential, this is why these medicines are not used as much as in the past.

In brief: Varies, Dangerous
This can vary from one person to another, due to differences in how people metabolize the medicine.
However, it does not take much (usually less than a one month supply), so these medicines are very dangerous in an overdose, especially if combined with alcohol. In addition to abuse potential, this is why these medicines are not used as much as in the past.
Dr. William Holmes
Dr. William Holmes
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors